# SDR FDEA201806011373

- Difficulty date: June 1, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 48,612 hours, 20,706 cycles
- System (JASC): 4990 · APU Oil System
- Part: B-Nut
- Condition: Loose
- Location: Apu Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT 310 FT, THE APU AUTO SHUTDOWN.  FOLLOWED QRH,  TRIED TO RESTART,  AND THE APU WOULD NOT RESTART.   FOUND APU OIL LOW AT BLOCK IN. APU ECB SHOWED LOW OIL PRESSURE FAULT.  CLEARED FAULT,  SERVICED THE APU OIL SYSTEM.  FOUND SCAVANGE LINE B-NUT LOOSE ON BOTTOM OF THE APU, TORQUED IAW SPM.  RAN THE APU IAW JRH FOR 1 HOUR UNDER PNUEMATIC AND ELECTRICAL LOAD. USED APU BLEED TO START THE NR 1 ENGINE TWICE.  CONTINUED TO RUN APU AFTER ENGINE RUN FOR  A SHORT TIME.  NO APU OIL CONSUMPTION NOTED.
